# SDR F3LA2023092800175

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N322FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07983
- Aircraft time: 18,816 hours, 8,243 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: D2902083100000
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

REFERENCE LP 369308 HYD Y RSVR LO LVL INFLIGHT.  RESERVOIR SHOWS EMPTY.  OPEN.
